×

zbMATH — the first resource for mathematics

Autopsie d’un meurtre. Dans l’homologie d’une algèbre de chaînes. (French) Zbl 0382.55011

MSC:
55T20 Eilenberg-Moore spectral sequences
12H05 Differential algebra
13N05 Modules of differentials
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. F. ADAMS et P. HILTON , Comm. Math. Helv., vol. 30, 1956 , p. 305-330. MR 17,1119b | Zbl 0071.16403 · Zbl 0071.16403 · doi:10.1007/BF02564350 · eudml:139131
[2] H. BAUES et J. M. LEMAIRE , Math. Ann., vol. 225, 1977 , p. 219-242. MR 55 #4174 | Zbl 0322.55019 · Zbl 0322.55019 · doi:10.1007/BF01425239 · eudml:162934
[3] R. BOTT et H. SAMELSON , Comm. Math. Helv., vol. 27, 1953 , p. 320-337. MR 15,643b | Zbl 0052.19301 · Zbl 0052.19301 · doi:10.1007/BF02564566 · eudml:139067
[4] H. CARTAN and S. EILENBERG , Homological Algebra , Princeton U. Press, 1956 . MR 17,1040e | Zbl 0075.24305 · Zbl 0075.24305
[5] M. GINSBURG , Ann. Math., vol. 77, 1963 , p. 538-551. MR 26 #6976 | Zbl 0148.17003 · Zbl 0148.17003 · doi:10.2307/1970129
[6] J. LABUTE , Invent. Math., vol. 4, 1967 , p. 142-158. MR 36 #1581 | Zbl 0212.36303 · Zbl 0212.36303 · doi:10.1007/BF01425247 · eudml:141887
[7] J. M. LEMAIRE , Algèbres connexes et homologie des espaces de lacets (Springer Lecture. Notes, n^\circ 422, Springer, Berlin-Heidelberg-New York, 1974 ). MR 51 #6793 | Zbl 0293.55004 · Zbl 0293.55004 · doi:10.1007/BFb0070509
[8] J. M. LEMAIRE , C.R. Acad. Sc. Paris, t. 280, série A, 1975 , p. 1503-1505. MR 56 #3834 | Zbl 0303.55006 · Zbl 0303.55006
[9] J. M. LEMAIRE , Exposé aux Journées Lille-Valenciennes sur les formes différentielles , Luminy, juin 1976 , multigraphié.
[10] J. M. LEMAIRE et F. SIGRIST , Sur les invariants d’homotopie rationnelle liés à la L. S. catégorie (en préparation).
[11] J. MILNOR et J. C. MOORE , Ann. Math., vol. 81, 1965 , p. 211-264. MR 30 #4259 | Zbl 0163.28202 · Zbl 0163.28202 · doi:10.2307/1970615
[12] J. C. MOORE , Séminaire H. Cartan, 1959 - 1960 , Exposé 6, Publ. Math. I.H.P., 1961 . Numdam · numdam:SHC_1959-1960__12_1_A6_0
[13] H. SAMELSON , Amer. J. Math., vol. 75, 1953 , p. 744-752. MR 15,731e | Zbl 0051.13904 · Zbl 0051.13904 · doi:10.2307/2372549
[14] G. TOOMER , Math. Z., vol. 138, 1974 , p. 123-143. MR 50 #8509 | Zbl 0284.55012 · Zbl 0284.55012 · doi:10.1007/BF01214229 · eudml:172087
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.